# SDR SWAA2015070141305

- Difficulty date: June 26, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 11,878 hours, 4,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT COVER MISSING AT ROW 23.  INSTALLED COVER IAW SIP.
